Flexon contains two medicines for analgesics. They are working together to reduce pain, fever and inflammation. It is use to treat many conditions such as headache, muscle pain, toothache and joint pain. Flexon Tablet is best taken with food to minimize side effects. In this page we talk about Flexon | Flexon View, Usage, Dosage & Side Effects.
- 1 Flexon:
- 2 Dosage:
- 2.1 Overdose:
- 2.2 Benefits Of Flexon Tablets:
- 2.3 Side Effects of Flexon Tablets:
- 2.4 Important information:
- 2.5 Tips:
- 2.6 General Instructions:
- 2.7 Interactions:
- 2.8 Interactions With Other Medicines:
- 2.9 Moderate Interactions:
Flexon Tablet contains two painkiller medicines. They work together to reduce pain, fever and inflammation. It is use to treat many conditions such as headache, muscle pain, toothache and joint pain. Side effects are rare if this medicine is use correctly but it may cause heartburn, indigestion, nausea and stomach pain. Consult your doctor if any of these bother you or do not go away.
Flexon Tablet is best taken with food to reduce side effects. The dose and how often you need it will be decide by your doctor. You should take it regularly as advise by your doctor. Medicines use to treat pain are usually best taken at first sign of pain. It is meant for short term use only. Consult your doctor if symptoms persist or worsen or if medicine is require for use beyond 3 days.
This medicine is widely prescribe and consider safe but may not be suitable for everybody. Before taking it, let your doctor know if you drink a lot of alcohol. We are using blood thinning medicines or have asthma or any liver or kidney problems. It may affect dose or suitability of this medicine. It is best to avoid drinking alcohol while using this medicine.
Dry mouth, dizziness, drowsiness, lightheadedness, blurred vision, nausea, vomiting, and constipation may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly. Flexon MR Tablet is combination of two pain relievers, Ibuprofen, Paracetamol and muscle relaxant, Chlorzoxazone. The pain relievers work by blocking release of certain chemical messengers in brain that cause pain and inflammation.
- In pain relief:
Flexon Tablet widely used as painkillers. They work in a variety of ways to reduce pain, swelling and inflammation. This medicine is very effective in treating mild to moderate migraine related pain, headache, back pain, menstrual pain, dental pain and rheumatic and muscular pain.
The anti inflammatory component makes this medicine more effective in treatment of strains, sprains and muscle pain. Take it as prescribed to make most of the benefits. Don’t take too much, as this can be dangerous and don’t take it longer than you need. In general, you should take lowest dose that works for shortest time.
- In Fever:
Flexon Tablet is combination of paracetamol and ibuprofen that helps lower high temperature cause by fever. This medicine is very effective in treating symptoms of cold, flu, sore throat and fever.
Take it as prescribed to make the most of benefits. Don’t take too much or longer than you need, as this may be dangerous. In general, you should take the lowest effective dose for shortest time possible.
Flexon MR Tablet:
Flexon MR Tablet is a combination medicine use in the treatment of pain due to muscle spasm. It improves movement of muscles and provides relief from pain and discomfort associate with muscle spasms.
Flexon MR Tablet may be prescribe alone or in combination with another medicine. It should be taken with food. This will prevent you from getting an upset stomach. You should take it strictly as advise by your doctor. Do not take more or use it for longer duration than recommended by your doctor.
Using this medicine may cause common side effects. Such as nausea, indigestion, stomach pain, weakness, dizziness and sleepiness. If you experienced any such side effects that do not resolve with time or get worse, you should let your doctor know. Your doctor may help with ways to reduce or prevent them.
The medicine may not be suitable for everybody. Before taking it, let your doctor know if you have any medical conditions or disorders. Let your doctor also know all other medicines you are taking. Pregnant and breastfeeding mothers should consult their doctors first before using the medicine.
Flexon Suspension is combination of two medicines, Ibuprofen and Paracetamol. Both of these belong to class of medicines known as non-steroidal anti-inflammatory drugs. Flexon Suspension helps lower body temperature and reduce pain and inflammation both in infants and children.
To make the most of this medicine, adhere to prescribed dose, time and way. While giving this medicine to your child. Give it to your child orally, preferably after meals as this will prevent chance of developing an upset stomach. If your child vomits within 30 minutes of taking Flexon Suspension, give same dose again. In case it is already time for next dose, skip repeating it. Never give more than recommended dose for fast relief as that may cause unwanted effects in your child.
Your child may exhibit side effects like nausea, vomiting, stomach pain, heartburn and diarrhea after taking medicine. These side effects are temporary and should subside once your child’s body adapts to medicine. In case they persist or become bothersome for your child, do consult your child’s doctor on priority basis.
Before giving Flexon Suspension to your child, do inform your child’s doctor if your child is allergic to any medicine or products. Also has any history of heart problems, birth defects, liver disease, kidney disease, lung disease or bleeding disorder. This information is critical for dose alteration and helps in planning your child’s overall treatment.
Orphenadrine is use to treat muscle spasms or pain. It is usually use along with rest, physical therapy, and other treatment.
This medication is given by injection into a vein or muscle by health care professional. It is given as directed by your doctor, usually every 12 hours. If this medication is injected into a vein, it should be given over 5 minutes while you are lying down. Continue to lie down for 5 to 10 minutes after injection to reduce dizziness and lightheadedness.
To continue to control your symptoms, your doctor may switch you to form of orphenadrine. That is taken by mouth. Tell your doctor if your condition does not improve or if it worsens.
|Adults 12 years||400 mg||2 Times a Day|
|6 to 12 years||400 mg||2 Times a Day|
|2 to 6 years||400 mg||1 Times a Day|
|Up to 1 year||Do not use it.||Do not use it.|
- Do not take much of it. If you or someone has taken overdose immediately take them to hospital.
- Missed dose: If you forget to take any dose, take it as soon as you recall it. Never take two doses at same time in order to recover missed ones.
What If you Forget Take Flexon Tablet?
If you miss dose of Flexon Tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.
Benefits Of Flexon Tablets:
Flexon Tablet contains two medicines: Paracetamol and Ibuprofen both of which are widely use as pain killers. They work in different ways to reduce pain, swelling and inflammation.
This medicine is very effective in treating mild to moderate pain. It associated with migraine, headache, backache, dental pain, rheumatic and muscular pain. The anti-inflammatory component makes this medicine more effective in treating strains, sprains and muscle pains.
Take it as it is prescribe to get the most benefit. Do not take too much as this can be dangerous and do not take it for longer than you need it. In general, you should take lowest dose that works for shortest possible time.
- Fever and Pain
- Mild to Moderate pain
- Menstrual Cramps
- Rheumatoid Arthritis
Side Effects of Flexon Tablets:
Most side effects do not require any medical attention and disappear as your body adjusts to medicine.
Consult your doctor if they persist or if you’re worried about them:
- Mouth Ulcer
- Abnormal blood counts
- Abdominal discomfort
- Yellow colored eyes or skin
- Ringing or buzzing in the ears
- Loss of appetite
- Vomiting of blood
How to use this Medicine?
Take this medicine in the dose and duration as advised by your doctor. Swallow it as whole. Do not chew, crush or break it. Flexon Tablet is to be taken with food.
How to use Flexon Solution?
This medication is given by injection into vein or muscle by a health care professional. It is given as directed by your doctor, usually twice a day. If this medication injected into a vein, it should be given over 5 minutes while you are lying down. Continue to lie down for 5 to 10 minutes after injection to reduce dizziness and lightheadedness.
To continue to control your symptoms, your doctor may switch you to form of orphenadrine that is taken by mouth.
Tell your doctor if your condition does not improve or if it worsens.
How Flexon Medicine Works?
Flexon Tablet is a combination of two medicines; Ibuprofen and Paracetamol. It works by blocking release of certain chemical messengers that cause fever, pain, inflammation, redness and swelling.
How to use Flexon Solution?
- This medicine administered by injection into vein or muscle by healthcare professional.
- It is administered as directed by your doctor, usually twice a day, every 12 hours. If this medicine is injected into a vein, it should be given for 5 minutes while you are lying down.
- Continue to lie down for 5 to 10 minutes after injection to reduce dizziness and lightness.
- Your doctor may switch you to a form of orphenadrine that is taken by mouth to continue controlling your symptoms.
- Tell your doctor if your condition is not improving or if it is getting worse.
- This combination medicine has been prescribed to relieve pain, inflammation, and fever.
- Take it with food to avoid stomach upset.
- Take it according to the dosage and duration prescribed by your doctor. Long-term use may lead to bleeding in the stomach and kidneys.
- Avoid drinking alcohol when taking Flexon Tablet as it may cause excessive somnolence and increase the risk of liver damage.
- Do not take any other paracetamol-containing medicine (pain/fever or cough and cold drugs) without first asking your doctor.
- Talk to your doctor if you have severe kidney or liver disorders.
- Tells your doctor if you use any other painkillers that contain paracetamol.
- Inform to your doctor if you are an elderly patient as there is a risk of having side effects.
- Talk to your doctor if you have asthma or a history of asthma.
- Tell to your doctor if you have systemic lupus erythematosus, a disorder characterized by severe weakness, joint pain, and rash.
- Talk to your doctor if you have high blood pressure or heart-related disorders.
- Inform to your doctor if you develop ulcers or bleeding in your digestive system.
- You experience redness and skin peeling all over your body or develop Stevens-Johnson syndrome, characterized by flu-like symptoms, rash, and blister.
Store it away from direct heat, sunlight and moisture. Store it away from the reach of children.
- Keep this medicine out of reach of children and pets.
- Store this medicine below 30°C.
- You have been prescribed this combination medicine to relieve pain, inflammation and fever.
- Take it with food to avoid getting an upset stomach.
- Take it as per the dose and duration prescribed by your doctor.
- Long term use may lead to stomach bleeding and kidney problems.
- Avoid consuming alcohol when taking Flexon Tablet as it may cause excessive drowsiness and increase risk of liver damage.
- Do not take it with any other medicine containing paracetamol; drugs for pain or fever or cough and cold without asking your doctor first.
Take this medicine exactly as prescribed by the doctor. Do not take in larger or smaller quantities than recommended. This medicine should be taken with food or immediately after food. Consult your doctor if you experience any undesirable side effects.
Ensure that the treatment course is complete. Do not stop the use of this medicine without consulting your doctor.
Drug interactions may change how your medications work or increase your risk for serious side effects. This document does not contain all possible drug interactions. Keep a list of all the products you use including prescription or nonprescription drugs and herbal products. Share it with your doctor and pharmacist.
Tell your doctor or pharmacist if you are taking other products that cause drowsiness. Such as opioid pain or cough relievers such as codeine, hydrocodone, alcohol, marijuana, cannabis, drugs for sleep or anxiety such as alprazolam, lorazepam, zolpidem. Other muscle relaxants such as carisoprodol, cyclobenzaprine, or antihistamines such as cetirizine, diphenhydramine.
Do not start, stop or change the dosage of any medicines without your doctor’s approval. Check labels on all your medicines such as allergy or cough and cold products. Because they may contain ingredients that cause drowsiness. Ask your pharmacist about using those products safely.
Inform your pharmacist if you are allergic to orphenadrine or if you have any other allergies. This product may contain inactive ingredients such as sulfites. It may cause allergic reactions or other problems.
Tell your doctor about your medical history before using this medicine. In particular high pressure in eye, glaucoma, stomach, intestinal, esophageal problems such as ulcers, blockage difficulty urinating.
This medicine can make you feel dizziness or drowsiness or blur your vision. Alcohol or marijuana can make you dizzy or drowsy.
Do not drive, use machines or do anything that needs alertness or clear vision. Until you can do it safely. Limit alcoholic beverages, please. Talk to your doctor if you are taking marijuana, cannabis.
Older adults may be more sensitive to side effects of this drug, especially confusion, drowsiness, constipation or difficulty urinating. Confusion and somnolence may increase risk of falling.
This medicine should be use with extreme caution in patients suffering from malnourishment due to increase risk of severe adverse effects. Appropriate dose adjustments or replacement with suitable alternative may be require in some cases base on clinical condition.
This medicine may cause severe gastrointestinal bleeding and perforation after prolong usage. These adverse events may occur with or without warning symptoms. This risk is especially higher in elderly population and in patients with history of gastrointestinal diseases. Appropriate dose adjustments or replacement with suitable alternative may be require base on clinical condition.
This medicine is not recommend for use in chronic alcoholic patients due to increase risk of severe liver damage. This medicine should be use with caution in patients with anemia due to increased risk of worsening of patient’s condition. Appropriate dose adjustments or replacement with suitable alternative may be necessary base on clinical condition.
This medicine should be use with extreme caution in patients suffering from liver function impairment or active liver diseases due to increase risk of severe adverse effects. Close monitoring of liver function is necessary while receiving this medicine. Appropriate dose adjustments or replacement with suitable alternative may be require in some cases base on clinical condition.
Interactions With Other Medicines:
These medications may interact and cause very harmful effects. Consult your healthcare professional e.g. doctor or pharmacist for more in formation.
- Selected Muscle Relaxants
These medications may cause some risk when taken together. Consult your healthcare professional (e.g., doctor or pharmacist) for more in formation.
- Methadone for Mat
- Buprenorphine for Mat
Flexon Tablet is best taken with food to reduce side effects. The dose and how often you need it will be decide by your doctor. Flexon contains two medicines for analgesics. They are working together to reduce pain, fever and inflammation. It is use to treat many conditions such as headache, muscle pain, toothache and joint pain. Flexon Tablet is best taken with food to minimize side effects.